# SDR SWAA2017040613001

- Difficulty date: March 29, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 27,627 hours, 16,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149A8109U114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRUCTURAL ATTACH ANGLE FOR VERTICAL POST CRACKED AT BS 867, LBL 11 ON OUTBOARD SIDE.  R&R ANGLE PER SRM.
